# SDR RAIA2018100400010

- Difficulty date: September 10, 2018
- Submitted: October 4, 2018
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb EMB-145XR
- Aircraft serial: 145786
- Aircraft time: 38,078 hours, 23,400 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING L ANGLE ON TOP OF WING I/B END IS CRACKED AT FRAME 48. C/W ETD2018-145-101410
